# SDR ASAA2018111426874

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,543 hours, 12,209 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A115012
- Part serial: AC00594
- Condition: Failed
- Location: Autothrottle
- Part time: 6,809 hours, 2,004 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 THRUST REVERSER LIGHT ILLUMINATED WITH MASTER CAUTION AFTER LANDING EXITING RUNWAY. GROUNDED - YES. RETURNED A/C TO NORMAL CONFIGURATION REF MEL 78-1B FINAL CONFIGURATION #2. CHECKED EAU FOR FAULTS. NO FAULTS. DUE TO HISTORY, REMOVED/REPLACED #2 SWITCH PACK ASSY. (M1767) REF B737-800 AMM 76-11-07. OPS CHECK GOOD.
